# SDR CALA9701777

- Difficulty date: December 17, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N18513
- Make and model: Doug DC-9-32
- Aircraft serial: 48112
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 600
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

INSPECTION FOUND SKIN SHEAR TIE CORRODED IN FORWARD CARGO COMPARTMENT AT BS 600, STRINGER 27R.  THE SHEAR TIE WAS REMOVED IAW SRM 57-30-2.  A NEW SHEAR TIE WAS FABRICATED AND INSTALLED IAW SRM 53-10-4, 51-10-2, AND 51-30-2.
